# SDR 9708969960

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 3442 · Weather Radar System
- Part: Radar Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WEATHER RADAR QUIT AND SCREEN BLANKED.  FLIGHT DIVERTED TO BHM AND LANDED WITHOUT INCIDENT.  REPLACED RADAR INDICATOR.  RAN RADAR FOR THIRTY MINUTES AND OPERATIONAL CHECK OK.
